| Catalog Number |
NS7TCDL174HS |
| Medical Device Problem Codes |
Contamination /Decontamination Problem (2895); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.The product has not returned for analysis, however, a picture(s) were provided by the customer.Evaluation is still in progress.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a atrioventricular reentrant tachycardia (avrt)/wolff-parkinson-white (wpw) ablation procedure with a navistar¿ electrophysiology catheter and the medical team noted sticky film over the top of the catheter.The sticky material was hard to peel off the tip of the catheter and not noticeable to the naked eye until the surgical fellow said that the catheter was tight going into the sheath.The device was used inside the patient to map.However, the device was replaced and the procedure continued.No patient consequences were reported.
Additional Manufacturer Narrative
On 23-dec-2024, the bwi product analysis lab received the device for evaluation.The product investigation was subsequently completed.It was reported that a patient underwent a atrioventricular reentrant tachycardia (avrt)/wolff-parkinson-white (wpw) ablation procedure with a navistar¿ electrophysiology catheter and the medical team noted sticky film over the top of the catheter.The sticky material was hard to peel off the tip of the catheter and not noticeable to the naked eye until the surgical fellow said that the catheter was tight going into the sheath.The device was used inside the patient to map.However, the device was replaced and the procedure continued.No patient consequences were reported.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.A visual inspection and dimensional measuring of the returned device was performed following j&j medtech procedures.Visual analysis revealed no damage or anomalies on the device.The tip was observed to be in good condition and no foreign material was observed.A dimensional measuring was performed and it was found within specifications.A manufacturing record evaluation was performed for the finished device number lot 31388790m and no internal action related to the complaint was found during the review.The foreign material and resistance with sheath issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the usage of the device that compromised its performance.The instructions for use of the device contain the following recommendations: do not insert or withdraw the catheter without straightening the catheter tip (pulling the thumb knob back); do not scrub or twist the tip electrode as damage may cause catheter failure or patient injury; the sterile packaging and catheter should be inspected prior to use.Do not use the catheter if the packaging or catheter appears damaged; using aseptic technique, remove the catheter from its package and place it in a sterile working area.Inspect the catheter carefully for electrode integrity and overall condition.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.This product issue will be addressed through j&j medtech's quality system.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).